Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 101, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 16, 2018, 7:57 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2018, 7:57 PM EDT (23:57 UTC)
- Expired
- Jun 16, 2018, 8:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:59 PM EDT | TSTM WND DMG | 2 N Pickerington, OH | LARGE LIMBS DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
502
WUUS51 KILN 162357
SVRILN
OHC045-049-089-170030-
/O.NEW.KILN.SV.W.0101.180616T2357Z-180617T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
757 PM EDT SAT JUN 16 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southeastern Franklin County in central Ohio...
Northwestern Fairfield County in central Ohio...
Southwestern Licking County in central Ohio...
* Until 830 PM EDT.
* At 757 PM EDT, a severe thunderstorm was located over Pataskala,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Columbus, Reynoldsburg, Gahanna, Pickerington, Pataskala, Canal
Winchester, Baltimore, Hebron, Millersport, Beechwood Trails,
Summit Station, Whitehall, Etna, Jersey, Lithopolis, Kirkersville,
Carroll, Brice, State Route 158 at State Route 204 and Interstate
70 at State Route 37.
This includes I-70 in Ohio between mile markers 108 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4000 8289 4007 8272 3998 8248 3977 8259
3982 8284
TIME...MOT...LOC 2357Z 304DEG 15KT 4000 8271
HAIL...<.75IN
WIND...60MPH
$$
Haines5 follow-up statements
449
WWUS51 KILN 162359
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
759 PM EDT SAT JUN 16 2018
OHC045-049-089-170030-
/O.CON.KILN.SV.W.0101.000000T0000Z-180617T0030Z/
Franklin OH-Fairfield OH-Licking OH-
759 PM EDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN
LICKING COUNTIES...
At 759 PM EDT, a severe thunderstorm was located over Pataskala,
moving southeast at 15 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Pataskala, Canal Winchester,
Baltimore, Hebron, Millersport, Summit Station, Beechwood Trails,
Whitehall, Etna, Lithopolis, Kirkersville, Carroll, Brice, State
Route 158 at State Route 204, Interstate 70 at State Route 37 and
Dumontville.
This includes I-70 in Ohio between mile markers 109 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3998 8286 4004 8270 3997 8249 3977 8259
3982 8284
TIME...MOT...LOC 2359Z 304DEG 15KT 4000 8270
HAIL...<.75IN
WIND...70MPH
$$
Haines100
WWUS51 KILN 170004
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
804 PM EDT SAT JUN 16 2018
OHC045-049-089-170030-
/O.CON.KILN.SV.W.0101.000000T0000Z-180617T0030Z/
Franklin OH-Fairfield OH-Licking OH-
804 PM EDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN
LICKING COUNTIES...
At 804 PM EDT, a severe thunderstorm was located over Pickerington,
moving southeast at 15 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Canal Winchester, Baltimore,
Millersport, Etna, Lithopolis, Kirkersville, Carroll, State Route 158
at State Route 204 and Dumontville.
This includes I-70 in Ohio between mile markers 111 and 114, and
between mile markers 116 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3993 8282 3998 8267 3992 8254 3977 8259
3982 8283
TIME...MOT...LOC 0004Z 328DEG 13KT 3988 8272
HAIL...<.75IN
WIND...70MPH
$$
Haines137
WWUS51 KILN 170014
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
814 PM EDT SAT JUN 16 2018
OHC049-089-170023-
/O.CAN.KILN.SV.W.0101.000000T0000Z-180617T0030Z/
Franklin OH-Licking OH-
814 PM EDT SAT JUN 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN LICKING COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3977 8259 3980 8274 3988 8274 3993 8263
3993 8256 3992 8254
TIME...MOT...LOC 0013Z 304DEG 15KT 3986 8268
$$
OHC045-170030-
/O.CON.KILN.SV.W.0101.000000T0000Z-180617T0030Z/
Fairfield OH-
814 PM EDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN FAIRFIELD COUNTY...
At 813 PM EDT, a severe thunderstorm was located near Baltimore,
moving southeast at 15 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Pickerington, Baltimore, Millersport, Carroll, State Route 158 at
State Route 204 and Dumontville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3977 8259 3980 8274 3988 8274 3993 8263
3993 8256 3992 8254
TIME...MOT...LOC 0013Z 304DEG 15KT 3986 8268
HAIL...<.75IN
WIND...70MPH
$$
Haines488
WWUS51 KILN 170019
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
819 PM EDT SAT JUN 16 2018
OHC045-170030-
/O.CON.KILN.SV.W.0101.000000T0000Z-180617T0030Z/
Fairfield OH-
819 PM EDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN FAIRFIELD COUNTY...
At 819 PM EDT, a severe thunderstorm was located over Baltimore,
moving southeast at 15 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Baltimore, Millersport, Carroll, State Route 158 at State Route 204
and Dumontville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3979 8269 3982 8274 3993 8256 3992 8254
3977 8259
TIME...MOT...LOC 0019Z 304DEG 15KT 3985 8265
HAIL...<.75IN
WIND...70MPH
$$
Haines161
WWUS51 KILN 170024
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
824 PM EDT SAT JUN 16 2018
OHC045-170033-
/O.EXP.KILN.SV.W.0101.000000T0000Z-180617T0030Z/
Fairfield OH-
824 PM EDT SAT JUN 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAIRFIELD COUNTY
WILL EXPIRE AT 830 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
Remember, Severe Thunderstorm Warning 102 still remains in effect
for Fairfield County.
LAT...LON 3979 8269 3982 8274 3993 8256 3992 8254
3977 8259
TIME...MOT...LOC 0023Z 304DEG 15KT 3984 8263
$$
HainesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:50 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 16, 7:50 PM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 750 PM EDT Sat Jun 16 2018 .SYNOPSIS... A large ridge of high pressure will bring warm and humid conditions to the area through Monday with scattered storms. A cold front will sag into the Ohio Valley on Tuesday, and possibly become stationary for a time through the week. This will help keep warm, humid air over the area with continued threats for showers and thunderstorms. && .NEAR TERM /THROUGH SUNDAY/... Scattered storms are beginning to develop in central Ohio on the southwestern flank of an MCV seen across Lake Erie in the GOES 16 data toward northeast Ohio. On this flank is a locally enhanced area of flow /30kts at 700mb on VWPs/ and instability /MLCAPE in excess of 2000 j/kg across Indiana into western Ohio/, with subtle forcing from the glancing influence of the wave. Expect storms to become more numerous with time this afternoon along/north of I-70, sagging south-southeast with time toward southern Ohio/southeast Indiana as they begin to slowly weaken at the end of the diurnal cycle. Expect the greatest coverage of scattered-broken clusters of storms and best chance of isolated damaging gusts across west-central into central Ohio, perhaps as far south as southeast Indiana and southwest Ohio. This area has most favorable overlap of deep instability and downdraft acceleration parameter space. Overall tropospheric shear profile is very weak outside the narrow zone of enhanced flow in the mid levels attendant the MCV, so storms will quickly produce outflows thanks to very weak low level flow and favorable downdraft thermodynamics upon which will drive the majority of their propagation. May take until 10 PM or so for storms to completely die off - crossing into northern Kentucky as they do so. So expect the late evening and overnight to largely be dry all areas, and humid with lows in the lower 70s under decaying anvil cirrus and residual areas of low clouds. Will need to watch for the potential for some fog especially where it rains in the evening hours with very light boundary layer flow. && .SHORT TERM /SUNDAY NIGHT/... Two concerns on Sunday - the need for enhanced heat messaging and potential for more scattered storms. The 16.12Z convective- permitting guidance as well as some other data sets are now showing pretty decent agreement in at least isolated convection due to airmass instability forming in central Ohio which will still be on the fringe of the deep layered subtropical ridge. Have inserted ~25% rain chances centered in central Ohio and this could affect areas further south toward the Ohio River in southcentral Ohio as the day wears on. Forecast soundings show ample MLCAPE and very little CINH and very weak steering flow which are classic low coverage events in the ILN CWA. The other concern is heat. Admittedly this doesn't appear to be the right setup for heat headlines and forecast heat indices are largely coming in below advisory criteria in the 95-98 range. However, Monday /see below/ expected to be a similarly warm and uncomfortable day, so the potential is least getting close to 2 consecutive days of ~100 degree /give or take a few/ heat indices at Dayton/Cincinnati - our two most prone metro areas to heat impacts. With considerations to convective overturning today, and potential for isolated convection tomorrow, was content to hold off on headlines this forecast, with confidence just not there. It will no doubt be hot/uncomfortable, but on the margins in terms of danger-level heat. Next forecast cycle may have a little more clarity on temperatures/dewpoints and convective influences today and tomorrow, so advisories and/or watches may end up being issued. && .LONG TERM /MONDAY THROUGH SATURDAY/... Broad ridge in place will dictate weather conditions through the period. Higher than normal geopotential heights will allow very warm temperatures to persist, and thunderstorms will be possible each day in a humid and unstable airmass. Monday should have generally dry weather in an environment that will lack major forcing and wind shear for storm organization and development. Still could see isolated storms, especially in northern counties closer to an approaching front. Models present the best chance for organized convection on Tuesday, when the east-west oriented front is forecast to drop through Ohio. This will bring the likelihood for thunderstorms along and north of I-70, with high chance pops south. Relatively potent winds aloft aiding in storm strength and longevity could produce the best chance for severe weather of the long term. Models now show the boundary remaining in the region Wednesday through Saturday, yielding thunderstorm chances each day. An upper trough developing to the west may further enhance convection on Saturday. Temperatures staying above normal will cool from the lower 90s Monday into the low and mid 80s by Thursday under weak cold advection associated with the front. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... Scattered storms developed across the I-70 corridor in the moderately unstable airmass this afternoon in a region of favorable sfc convergence. Some of these storms have contained strong winds and large hail. Storms continue to move central Ohio with a continued threat of wind/hail early this evening. With loss of heating expect convection to decay with improving conditions. Clouds will decrease so will need to watch for potential fog late tonight. Have included some MVFR fog at KLUK and KILN but lower conditions are possible especially at locations where rain has fallen. Light southwest winds and scattered VFR cumulus clouds expected Sunday. Additional scattered storms will be possible in central Ohio with strong afternoon instability. Have not included any mention in the TAFs at this time, given expected low areal coverage. OUTLOOK...Showers and thunderstorms are possible Tuesday and Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Binau NEAR TERM...Binau SHORT TERM...Binau LONG TERM...Coniglio AVIATION...AR
Hazardous weather outlook, Jun 16, 9:49 AM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 949 AM EDT Sat Jun 16 2018 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-080- 082-171400- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Highland-Pike- 949 AM EDT Sat Jun 16 2018 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered thunderstorms today will bring the potential for a few damaging wind gusts, primarily between 2 PM and 8 PM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat index values on Sunday afternoon will range from the mid 90s to near 100 degrees. Heat index values on Monday afternoon will range from the upper 90s to near 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely today, but local activation is possible for a few stronger storms. INZ066-073>075-080-KYZ089>100-OHZ077>079-081-088-171400- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Adams-Scioto- 949 AM EDT Sat Jun 16 2018 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heat index values on Sunday afternoon will range from the mid 90s to near 100 degrees. Heat index values on Monday afternoon will range from the upper 90s to near 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 16, 6:53 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
653 PM EDT SAT JUN 16 2018
OHZ046-055-162330-
Delaware OH-Franklin OH-
653 PM EDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN AND
SOUTHEASTERN DELAWARE COUNTIES UNTIL 730 PM EDT...
At 653 PM EDT, radar indicated a strong thunderstorm near Powell,
moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Columbus, Westerville, Delaware, Worthington, Powell, Sunbury,
Minerva Park, Polaris, Galena, Alum Creek State Park, Stratford,
Huber Ridge, Center Village and Lewis Center.
This includes I-71 in Ohio between mile markers 117 and 130.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4010 8283 4003 8295 4022 8312 4029 8303
4021 8276 4020 8276
TIME...MOT...LOC 2253Z 309DEG 20KT 4022 8302
HainesSpecial weather statement, Jun 16, 6:56 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
656 PM EDT SAT JUN 16 2018
OHZ045-046-162330-
Delaware OH-Union OH-
656 PM EDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN DELAWARE AND
NORTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 730 PM EDT...
At 656 PM EDT, radar indicated a strong thunderstorm near Richwood,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Delaware, Radnor, Ostrander, Magnetic Springs, Warrensburg,
Pharisburg, Stratford, Bellepoint and State Route 257 at US Route 36.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4034 8337 4042 8328 4035 8304 4023 8305
4018 8316
TIME...MOT...LOC 2256Z 302DEG 17KT 4034 8327
HainesSpecial weather statement, Jun 16, 7:19 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
719 PM EDT SAT JUN 16 2018
OHZ046-055-056-162345-
Licking OH-Delaware OH-Franklin OH-
719 PM EDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND WEST CENTRAL LICKING COUNTIES UNTIL 745 PM
EDT...
At 719 PM EDT, radar indicated a strong thunderstorm over
Westerville, moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Columbus, Westerville, Gahanna, Pataskala, Johnstown, New Albany,
Jersey, Center Village and Huber Ridge.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4012 8294 4018 8284 4011 8265 4002 8272
3998 8283
TIME...MOT...LOC 2319Z 308DEG 22KT 4013 8289
HainesSpecial weather statement, Jun 16, 7:20 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
720 PM EDT SAT JUN 16 2018
OHZ056-162345-
Licking OH-
720 PM EDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING COUNTY
UNTIL 745 PM EDT...
At 720 PM EDT, radar indicated a strong thunderstorm near Centerburg,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Hartford.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4020 8256 4016 8262 4024 8272 4028 8270
4027 8260 4026 8255
TIME...MOT...LOC 2320Z 293DEG 17KT 4025 8263
HainesSpecial weather statement, Jun 16, 7:31 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
731 PM EDT SAT JUN 16 2018
OHZ055-056-170000-
Licking OH-Franklin OH-
731 PM EDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND
SOUTHWESTERN LICKING COUNTIES UNTIL 800 PM EDT...
At 731 PM EDT, radar indicated a strong thunderstorm near Gahanna,
moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Locations impacted include...
Columbus, Reynoldsburg, Gahanna, Pataskala, Beechwood Trails, Summit
Station, New Albany, Jersey and State Route 310 at State Route 161.
This includes I-70 in Ohio mile marker 111 and near mile marker 115.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3997 8267 3994 8279 3994 8281 3993 8281
3993 8282 4006 8289 4013 8277 4013 8276
4007 8260
TIME...MOT...LOC 2331Z 314DEG 16KT 4009 8281
HainesSpecial weather statement, Jun 16, 7:49 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
749 PM EDT SAT JUN 16 2018
OHZ055-056-065-170015-
Licking OH-Fairfield OH-Franklin OH-
749 PM EDT SAT JUN 16 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES UNTIL 815 PM
EDT...
At 749 PM EDT, radar indicated a strong thunderstorm over Summit
Station, moving southeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Columbus, Reynoldsburg, Gahanna, Pickerington, Heath, Pataskala,
Canal Winchester, Groveport, Baltimore, Buckeye Lake, Hebron,
Millersport, Beechwood Trails, Summit Station, Whitehall, Etna, New
Albany, Jersey, Lithopolis and Kirkersville.
This includes I-70 in Ohio between mile markers 107 and 128.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8291 4008 8273 4001 8244 3980 8260
3981 8288
TIME...MOT...LOC 2349Z 304DEG 15KT 4001 8273
HainesThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:20 PM EDT | Special Weather Statement | ILN | Montgomery | 25 min |
| Jun 16, 3:28 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 17 min |
| Jun 16, 3:30 PM EDT | Special Weather Statement | ILN | Licking | 30 min |
| Jun 16, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 9 min |
| Jun 16, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 30 min |
| Jun 16, 3:50 PM EDT | Areal Flood Advisory | ILN | Montgomery | 115 min |
| Jun 16, 3:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jun 16, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 39 min |
| Jun 16, 4:12 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jun 16, 4:35 PM EDT | Special Weather Statement | ILN | Montgomery | 25 min |
| Jun 16, 4:37 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 38 min |
| Jun 16, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 26 min |
| Jun 16, 5:04 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 41 min |
| Jun 16, 5:11 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Jun 16, 5:38 PM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jun 16, 6:22 PM EDT | Special Weather Statement | ILN | Union | 23 min |
| Jun 16, 6:33 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 27 min |
| Jun 16, 6:53 PM EDT | Special Weather Statement | ILN | Delaware | 37 min |
| Jun 16, 6:56 PM EDT | Special Weather Statement | ILN | Union | 34 min |
| Jun 16, 7:19 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| Jun 16, 7:20 PM EDT | Special Weather Statement | ILN | Licking | 25 min |
| Jun 16, 7:31 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jun 16, 7:49 PM EDT | Special Weather Statement | ILN | Fairfield | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.